MathSciNet Relay Station
MathSciNet bibliographic data
MR1054816 (91g:47012) 47A63 (47B15)
Fujii, Masatoshi Furuta's inequality and its mean theoretic approach. J. Operator Theory 23 (1990), no. 1, 67–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement